advertisement
Question
Posted by: amanda | 2010/04/08

Starting the Pill, delaying menstrual cycle?

My menstural cycle is due to start on the 23 April, but by going on the pill now, Triphasil, which i have been off for 18 mnths, will i still get my period on the 23, or will the pill throw me off? I do want to start it immediately, even if i need to take additional precautions? And would not mind if my period was delayed. Please advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you start with the active pills now, your period will be delayed. You will probably have more side effects if you start now in the middle of your cycle though.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/04/09

If you start with the active pills now, your period will be delayed. You will probably have more side effects if you start now in the middle of your cycle though.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement